| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vicm5_ 12.6 implantable collamer lens of -3.50 diopter was implanted into the patients right eye (od) on (b)(6) 2024.The patient experienced excessive vault.On (b)(6) 2024 the lens was exchanged for a shorter length lens and the problem resolved.In the reporters opinion the cause of the event was unknown.
Additional Manufacturer Narrative
H6 - health effect- impact code(f): 4629 to 4627 previous code not applicable, secondary surgery for lens explant was reported.B5- the reporter indicated that a 12.6mm vicm5_ 12.6 implantable collamer lens of -3.50 diopter was implanted into the patients right eye (od) on (b)(6) 2024.The patient experienced excessive vault.On (b)(6)2024 the lens was explanted.In a separate procedure, that same day, a replacement lens of shorter length was implanted and the problem resolved.In the reporter's opinion the cause of the event was unknown.Claim # (b)(4).